# SDR ABXA000425

- Difficulty date: September 1, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 35,470 hours, 39,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99581703
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STA 1013 0 BUTT LINE INTERCOSTAL CRACKED AT UPPER AFT CORNER (CEILING).  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2.
